Ask a Doctor and Get an Answer to Your Medical Question ASAP
Thank you for your question.
There is no evidence at present to say that this will worsen or reinforce her condition. However the vaccine itself may rarely cause acute urticaria as an adverse effect. But this is unrelated to the cold urticaria and occurs rarely and easily treated.
It is a privilege answering your question.
Please let me know if you have further queries or unanswered questions.
Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work.
Wishing you all the very best in life.
May you be happy, successful, and healthy.
Thank you for your reply.
I am sorry for the confusion, since I may not have conveyed what I intended correctly. What I meant was that the vaccination may cause another condition known as acute urticaria and this acute urticaria which occurs rarely as an adverse effect of the vaccination is easily treatable. The cold urticaria is of course as experienced by you is a chronic disease and not easy to treat. However the answer to your question is that she need not worry about the vaccination exacerbating her symptoms or condition and can go ahead with the vaccination.
It is a privilege answering your question.Thank you.Please let me know if you have further queries or unanswered questions.Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work.Wishing you all the very best in life.May you be happy, successful, and healthy.